Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 674567, 5 pages
http://dx.doi.org/10.1155/2013/674567
Research Article

A Reverse Analytic Inequality for the Elementary Symmetric Function with Applications

1Department of Electronic Information, Teacher's College, Beijing Union University, Beijing 100011, China
2Basic Courses Department, Beijing Union University, Beijing 100101, China

Received 31 October 2013; Accepted 17 December 2013

Academic Editor: Fernando Simões

Copyright © 2013 Huan-Nan Shi and Jing Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. S. Leng and L. H. Tang, “Some generalizations to several dimensional of the Pedoe inequality with applications,” Acta Mathematica Sinica, vol. 40, no. 1, pp. 14–21, 1997 (Chinese). View at Google Scholar
  2. L. Yang and J. Z. Zhang, “Generalization to higher dimensions of the Neuberg-Pedoe inequqlity with applitions,” Acta Mathematica Sinica, vol. 24, no. 3, pp. 401–408, 1981 (Chinese). View at Google Scholar
  3. L. Yang and J. Z. Zhang, “A generalisation to several dimensions of the Neuberg-Pedoe inequality, with applications,” Bulletin of the Australian Mathematical Society, vol. 27, no. 2, pp. 203–214, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. S. Mitrinović and J. E. Pečarić, “About the Neuberg-Pedoe and the Oppenheim inequalities,” Journal of Mathematical Analysis and Applications, vol. 129, no. 1, pp. 196–210, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. S. Mitrinović, J. E. Pečarić, and V. Volenec, Recent Advances in Geometric Inequalities, Kluwer Academic, Dordrecht, The Netherlands, 1989. View at MathSciNet
  6. J. Chen, Y. Huang, and S. H. Xia, “A note on generalizations of Neuberg-Pedoe inequality to higher dimensional case,” Journal of Sichuan University, vol. 36, no. 2, pp. 197–200, 1999 (Chinese). View at Google Scholar
  7. Y. W. Fan, “An generalization of Neuberg-Pedoe inequality for simplies,” Journal of Yanan University, vol. 18, no. 3, pp. 19–22, 1999 (Chinese). View at Google Scholar
  8. H. N. Shi, “The generalization of a analytic inequality,” Journal of Chengdu University, vol. 20, no. 1, pp. 5–7, 2001 (Chinese). View at Google Scholar
  9. T. Y. Ma and Z. N. Pu, “Some generalizations of an analytical inequality and their applications,” Journal of Sichuan University, vol. 39, no. 1, pp. 1–6, 2002 (Chinese). View at Google Scholar · View at MathSciNet
  10. X. Y. Li, G. S. Leng, and L. H. Tang, “Inequalities for a simplex and any point,” Mathematical Inequalities & Applications, vol. 8, no. 3, pp. 547–557, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. W. Marshall, I. Olkin, and B. C. Arnold, Inequalities: Theory of Majorization and Its Application, Springer, New York, NY, USA, 2nd edition, 2011.
  12. B. Y. Wang, Foundations of Majorization Inequalities, Beijing Normal University, Beijing, China, 1990, (Chinese).
  13. Y. M. Chu and Y. P. Lv, “The Schur harmonic convexity of the Hamy symmetric function and its applications,” Journal of Inequalities and Applications, vol. 2009, Article ID 838529, 10 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. W. F. Xia and Y. M. Chu, “The Schur harmonic convexity of Lehmer means,” International Mathematical Forum, vol. 4, no. 41–44, pp. 2009–2015, 2009. View at Google Scholar · View at MathSciNet
  15. Y. M. Chu and T. C. Sun, “The Schur harmonic convexity for a class of symmetric functions,” Acta Mathematica Scientia B, vol. 30, no. 5, pp. 1501–1506, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y.-M. Chu and W.-F. Xia, “Necessary and sufficient conditions for the Schur harmonic convexity of the generalized Muirhead mean,” Proceedings of A. Razmadze Mathematical Institute, vol. 152, pp. 19–27, 2010. View at Google Scholar · View at MathSciNet
  17. Z.-H. Yang, “Schur harmonic convexity of Gini means,” International Mathematical Forum, vol. 6, no. 13–16, pp. 747–762, 2011. View at Google Scholar · View at MathSciNet
  18. W.-F. Xia, Y.-M. Chu, and G.-D. Wang, “Necessary and sufficient conditions for the Schur harmonic convexity or concavity of the extended mean values,” Revista de la Unión Matemática Argentina, vol. 51, no. 2, pp. 121–132, 2010. View at Google Scholar · View at MathSciNet
  19. H. N. Shi, Theory of Majorization and Analytic Inequalities, Harbin Institute of Technology, Harbin, China, 2012, (Chinese).
  20. H. N. Shi and J. Zhang, “Some new judgement theorems of Schur geometric and Schur harmonic convexities for a class of symmetric functions,” Journal of Inequalities and Applications, vol. 2013, article 527, 2013. View at Google Scholar